Geometry of half lightlike submanifolds of indefinite Kaehler manifolds with a quarter-symmetric metric connection
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 979-998
https://doi.org/10.4134/CKMS.c190401
Published online May 22, 2020
Printed July 31, 2020
Garima Gupta, Rakesh Kumar
Punjabi University; Punjabi University
Abstract : We study totally umbilical real half lightlike submanifolds of indefinite Kaehler manifolds with a quarter-symmetric metric connection. We obtain some conditions for a real half lightlike submanifold of an indefinite Kaehler manifold with a quarter-symmetric metric connection to be a product manifold. We derive the expression for induced Ricci type tensor $\mathcal{R}^{(0, 2)}$ and also obtain conditions for $\mathcal{R}^{(0, 2)}$ to be symmetric.
Keywords : Indefinite Kaehler manifold, real half lightlike submanifolds, quarter-symmetric metric connection, null sectional curvature, induced Ricci type tensor
MSC numbers : Primary 53B15, 53C40, 53C50
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd